# SDR RRXA98026

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Misdrilled
- Location: Ws 69.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, PERFORMED INSPECTION PROCEDURES IAW SB 57-38 ON RIGHT WING AT STA 69.5.  FOUND (3) MISDRILLED RIVET HOLES IN DOUBLER AND TRIPLER.  REPAIRED RIVET HOLES BY OVERSIZED AND BUSHINGS INSTALLED IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04184.
